# SDR TSAA0153035

- Difficulty date: March 5, 2001
- Submitted: March 28, 2001
- Operation: Air carrier
- Aircraft: N806AL
- Make and model: Boeing 737-2S2C
- Aircraft serial: 21927
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 66232562
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IDENTIFIED DENT AT BS 986.5 FRAME BETWEEN STRINGER 23L AND 24L.  (M)
